# SDR QXEA2016120700785

- Difficulty date: November 14, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 37,426 hours, 39,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 15 DAMAGED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01, DWG 85338201 REV F, AND SRM 51-40-07-02-01.
